MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0113710
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Discomfort (2330)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the day after implant of the bard/davol pre-shaped mesh, the patient had itching, was treated with anti-allergic medication and the symptoms resolved.Based on the information provided, no conclusion can be made.Review of manufacturing records indicate product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in december, 2019.Should additional information be provided, a supplemental mdr will be submitted.Not returned - remains implanted.
 
Event or Problem Description
As per (b)(6): on (b)(6) 2021, the patient underwent a tension-free repair of unilateral indirect inguinal hernia under epidural anesthesia and was implanted with a bard/davol pre-shaped mesh with keyhole.On (b)(6) 2021 the patient felt itching and discomfort at the wound site.When checked, the wound was free of redness, and swelling.Subcutaneous fluid, regardless of wound infection, patient was given anti-allergic symptomatic treatment with drugs, the later symptoms were alleviated, and the symptoms subsided after three days, no pruritus recurred, the wound healed well, and the patient was discharged from the hospital.

Brand Name
BARD MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11811589
Report Number1213643-2021-20112
Device Sequence Number3747979
Product Code FTL
UDI-Device Identifier00801741030703
UDI-Public(01)00801741030703
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2024
Device Catalogue Number0113710
Device Lot NumberHUDX1934
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR